Equate Childrens Acetaminophen Grape Suspension, 160 mg, 4 Oz

Equate Childrens Acetaminophen Grape Suspension, 160 mg, 4 Oz

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Acetaminophen Grape Suspension 160mg per 5ML, 4 oz:Active ingredient: acetaminophen 160 mg/5 mL oral suspensionFast and effective resultsUse as a fever reducer/pain reliever for children between 2 and 11 years of ageAvailable in 3 delicious flavors: Bubble Gum, Grape and Dye-Free
...more >>

Ingredients

Active Ingredient (In Each 5 mL = 1 Teaspoon): Acetaminophen 160 Mg; Purposes, Fever Reducer/Pain Reliever. Inactive Ingredients: Butylparaben, Carboxymethylcellulose Sodium, Carrageenan, Citric Acid, D&C Red No. 33, FD&C Blue No. 1, Flavors, Glycerin, High Fructose Corn Syrup, Hydroxyethyl Cellulose, Microcrystalline Cellulose, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol.

Always refer to the actual package for the most accurate information